Alert archive / California / High Wind Watches in 2013

High Wind Watch 13, NWS San Diego, CA

December 1, 2013Riverside County, San Bernardino County, San Diego County, California

NWS San Diego, CA issued this high wind watch at Dec 1, 2013, 12:00 PM PST for Riverside County, San Bernardino County, San Diego County, California. It took effect at Dec 3, 2013, 3:00 AM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Dec 1, 2013, 12:00 PM PST (20:00 UTC)
In effect from
Dec 3, 2013, 3:00 AM PST
Expired
Dec 2, 2013, 12:05 PM PST
In force
Issued by
NWS San Diego, CA

Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 8.0 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2013-12-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2013-12-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2323 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KSGX 012000
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1200 PM PST SUN DEC 1 2013

...STRONG AND GUSTY WINDS FOR THE MOUNTAINS AND DESERTS LATE
MONDAY NIGHT THROUGH LATE TUESDAY NIGHT...

.A STRONG COLD FRONT WILL MOVE THROUGH THE AREA LATE TUESDAY
THROUGH EARLY WEDNESDAY...BRINGING STRONG AND GUSTY WEST WINDS TO
THE MOUNTAIN RIDGE-TOPS...DESERT SLOPES AND PORTIONS OF THE
ADJACENT DESERT AREAS. WIND GUSTS WILL LIKELY REACH 60 MPH IN MANY
LOCATIONS. THE WESTERLY WINDS WILL DIMINISH EARLY WEDNESDAY
MORNING AFTER THE FRONTAL PASSAGE.

CAZ055-056-058-060>062-020600-
/O.NEW.KSGX.HW.A.0013.131203T1100Z-131204T1100Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
1200 PM PST SUN DEC 1 2013

...HIGH WIND WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH LATE
TUESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM LATE MONDAY NIGHT THROUGH LATE
TUESDAY NIGHT. 

* WINDS...AREAS OF WESTERLY WINDS 25 TO 35 MPH WITH GUSTS OF 55 TO
  60 MPH. 

* TIMING...3 AM TUESDAY THROUGH 3 AM WEDNESDAY. 

* LOCATION...STRONGEST WINDS NEAR MOUNTAIN RIDGES...ALONG DESERT
  MOUNTAIN SLOPES...AND INTO PORTIONS OF THE ADJACENT DESERT
  AREAS.

* VISIBILITY...IN THE DESERTS...LOCALLY REDUCED AT TIMES IN 
  BLOWING SAND AND BLOWING DUST. 

* IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR
  MOTORISTS WITH HIGH PROFILE VEHICLES. REDUCED VISIBILITIES IN
  BLOWING SAND AND DUST WILL ADD TO THE HAZARDOUS DRIVING
  CONDITIONS. WATCH FOR BROKEN TREE LIMBS.

* OUTLOOK...THE WESTERLY WINDS WILL WEAKEN AFTER THE COLD FRONT
  MOVES THROUGH EARLY WEDNESDAY MORNING...AND POSSIBLY TURN GUSTY
  FROM THE NORTHEAST DIRECTION BRIEFLY THAT MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

HARRISON/JAD
3 follow-up statements
000 
WWUS76 KSGX 020509
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
909 PM PST SUN DEC 1 2013

...STRONG AND GUSTY WINDS FOR THE MOUNTAINS AND DESERTS LATE
MONDAY NIGHT THROUGH LATE TUESDAY NIGHT...

.A STRONG COLD FRONT WILL MOVE THROUGH THE AREA LATE TUESDAY
THROUGH EARLY WEDNESDAY...BRINGING STRONG AND GUSTY WEST WINDS TO
THE MOUNTAIN RIDGE-TOPS...DESERT SLOPES AND PORTIONS OF THE
ADJACENT DESERT AREAS. WIND GUSTS WILL LIKELY REACH 60 MPH IN
MANY LOCATIONS. THE WESTERLY WINDS WILL DIMINISH EARLY WEDNESDAY
MORNING AFTER THE FRONTAL PASSAGE.

CAZ055-056-058-060>062-021400-
/O.CON.KSGX.HW.A.0013.131203T1100Z-131204T1100Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
909 PM PST SUN DEC 1 2013

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT
THROUGH LATE TUESDAY NIGHT...

A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE MONDAY NIGHT
THROUGH LATE TUESDAY NIGHT. 

* WINDS...AREAS OF WESTERLY WINDS 25 TO 35 MPH WITH GUSTS OF55 
  TO 60 MPH. 

* TIMING...3 AM TUESDAY THROUGH 3 AM WEDNESDAY.

* LOCATION...STRONGEST WINDS NEAR MOUNTAIN RIDGES...ALONG 
  DESERT MOUNTAIN SLOPES...AND INTO PORTIONS OF THE ADJACENT 
  DESERT AREAS.

* VISIBILITY...IN THE DESERTS...LOCALLY REDUCED AT TIMES IN 
  BLOWING SAND AND BLOWING DUST.

* IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR MOTORISTS WITH HIGH PROFILE VEHICLES. REDUCED 
  VISIBILITIES IN BLOWING SAND AND DUST WILL ADD TO THE 
  HAZARDOUS DRIVING CONDITIONS. WATCH FOR BROKEN TREE LIMBS.

* OUTLOOK...THE WESTERLY WINDS WILL WEAKEN AFTER THE COLD FRONT 
  MOVES THROUGH EARLY WEDNESDAY MORNING...AND POSSIBLY TURN 
  GUSTY FROM THE NORTHEAST DIRECTION BRIEFLY THAT MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

MOEDE
000 
WWUS76 KSGX 021104
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
304 AM PST MON DEC 2 2013

...STRONG AND GUSTY WINDS FOR THE MOUNTAINS AND DESERTS LATE 
TONIGHT THROUGH LATE TUESDAY NIGHT...

.A STRONG COLD FRONT WILL MOVE THROUGH THE REGION TUESDAY THROUGH
EARLY WEDNESDAY...BRINGING STRONG AND GUSTY WEST WINDS TO THE
MOUNTAIN RIDGE-TOPS...DESERT SLOPES AND PORTIONS OF THE ADJACENT
DESERTS. LOCAL WIND GUSTS WILL REACH 60 MPH. WINDS WILL DIMINISH
EARLY WEDNESDAY MORNING AFTER THE FRONTAL PASSAGE.

CAZ055-056-058-060>062-022115-
/O.CON.KSGX.HW.A.0013.131203T1100Z-131204T1100Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
304 AM PST MON DEC 2 2013

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
LATE TUESDAY NIGHT...

* WINDS...AREAS OF WESTERLY WINDS 25 TO 35 MPH WITH LOCAL GUSTS
  TO 60 MPH.

* TIMING...3 AM TUESDAY THROUGH 3 AM WEDNESDAY.

* LOCATION...STRONGEST WINDS NEAR MOUNTAIN RIDGES...ALONG DESERT
  MOUNTAIN SLOPES...AND INTO PORTIONS OF THE ADJACENT DESERTS.

* VISIBILITY...IN THE DESERTS...LOCALLY REDUCED IN BLOWING SAND
  AND BLOWING DUST.

* IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR MOTORISTS WITH HIGH PROFILE VEHICLES. REDUCED VISIBILITIES 
  IN BLOWING SAND AND DUST WILL ADD TO THE HAZARDOUS DRIVING 
  CONDITIONS. WATCH FOR BROKEN TREE LIMBS. 

* OUTLOOK...THE WESTERLY WINDS WILL WEAKEN AFTER THE COLD FRONT
  MOVES THROUGH EARLY WEDNESDAY MORNING. GUSTY NORTHEAST WINDS ARE
  EXPECTED FROM CAJON PASS INTO NORTHERN ORANGE COUNTY EARLY
  WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

MM
000 
WWUS76 KSGX 022005
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
1205 PM PST MON DEC 2 2013

...STRONG AND GUSTY WINDS FOR THE MOUNTAINS AND DESERTS LATE
TONIGHT THROUGH LATE TUESDAY NIGHT...

.A STRONG COLD FRONT WILL MOVE THROUGH THE REGION TUESDAY NIGHT 
THROUGH EARLY WEDNESDAY. WESTERLY WINDS WILL INCREASE AHEAD OF THE
FRONT TONIGHT AND EARLY TUESDAY...AND BECOME ESPECIALLY STRONG AND
GUSTY TUESDAY AFTERNOON AND EVENING OVER THE MOUNTAIN RIDGE-TOPS...
AND DESERT SLOPES AND FOOTHILLS. LOCAL WIND GUSTS WILL REACH 60
MPH OR MORE AT TIMES. WINDS WILL DIMINISH WEDNESDAY MORNING AFTER
THE FRONTAL PASSAGE.

CAZ055-056-058-060>062-030530-
/O.UPG.KSGX.HW.A.0013.131203T1100Z-131204T1100Z/
/O.NEW.KSGX.HW.W.0018.131203T1800Z-131204T1200Z/
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
1205 PM PST MON DEC 2 2013

...HIGH WIND WARNING IN EFFECT FROM 10 AM TUESDAY TO 4 AM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 10 AM TUESDAY TO 4 AM PST
WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...10 AM TUESDAY THROUGH 4 AM WEDNESDAY.

* LOCATION...STRONGEST WINDS NEAR MOUNTAIN RIDGES...ALONG DESERT
  MOUNTAIN SLOPES...AND INTO PORTIONS OF THE ADJACENT DESERTS.

* VISIBILITY...IN THE DESERTS...LOCALLY REDUCED IN BLOWING SAND 
  AND BLOWING DUST.

* IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR
  MOTORISTS WITH HIGH PROFILE VEHICLES. REDUCED VISIBILITY IN
  BLOWING SAND AND DUST MAY CREATE HAZARDOUS DRIVING CONDITIONS IN
  SOME AREAS. WATCH FOR DEBRIS ON ROADWAYS AND BROKEN TREE LIMBS.

* OUTLOOK...THE WESTERLY WINDS WILL WEAKEN AFTER THE COLD FRONT
  MOVES THROUGH EARLY WEDNESDAY MORNING. WESTERLY WINDS WILL
  INCREASE AGAIN WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN OVERTURN HIGH PROFILE VEHICLES AND RESULT IN 
PROPERTY DAMAGE.

&&

$$

JAD

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this high wind watch went out at Dec 1, 8:33 AM PST, 3 hours 27 minutes earlier.

Area forecast discussion, Dec 1, 8:33 AM PST, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
833 AM PST SUN DEC 1 2013

.SYNOPSIS...
HIGH PRESSURE ALOFT AND OFFSHORE FLOW WILL CONTINUE THE MILD AND
DRY WEATHER THROUGH MONDAY. AS A BONUS...HIGH CLOUDS IN SUBTROPICAL
FLOW ALOFT WILL ENHANCE SUNRISES AND SUNSETS. COOLER ON TUESDAY AS A
LARGE TROUGH OF LOW PRESSURE IS CARVED ACROSS THE WESTERN HALF OF
THE COUNTRY. GUSTY ONSHORE FLOW WILL DEVELOP...CLOUDS WILL
INCREASE...AND TEMPERATURES WILL FALL. STRONG WESTERLY WINDS WILL
WHIP OVER THE MOUNTAIN RIDGES...AND SHOWERS WILL BREAK OUT LATE
TUESDAY AHEAD OF A STRONG COLD FRONT DIVING SOUTH THROUGH THE STATE.
IT WILL BE MUCH COOLER FOR THE LATTER HALF OF THE WEEK...WITH
TEMPERATURES RUNNING FROM 8 TO 15 DEGREES BELOW AVERAGE.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

HIGH CLOUDS PROVIDED ANOTHER COLORFUL SUNRISE OVER THE REGION THIS
MORNING. WINDS WERE LIGHT AWAY FROM THE COASTAL FOOTHILLS WHERE
MODERATE OFFSHORE SURFACE PRESSURE GRADIENTS WERE SUPPORTING
EASTERLY WINDS WITH LOCAL GUSTS OF 25 TO 35 MPH THROUGH THE WINDIER
CORRIDORS. THE MIRAMAR SOUNDING HAD A SURFACE BASED INVERSION WITH A
FEW DEGREES C OF WARMING INDICATED UP THROUGH 20K FT. NE WINDS OF
5-10 KTS WERE INDICATED BELOW 8K FT.

LATEST 12Z GUIDANCE REMAINS ON TRACK FOR OUR FINE WEATHER TO
CONTINUE THROUGH MON...THEN DETERIORATE RAPIDLY AS A DEEP UPPER-
LEVEL TROUGH IS CARVED OUT ACROSS THE WEST THROUGH MIDWEEK. FINER
DETAILS OF THE SHORT-WAVE ENERGY THAT WILL DRIVE SENSIBLE WEATHER
REMAIN IN QUESTION.

MAIN WEATHER EFFECTS OVER SOCAL WILL BE ASSOCIATED WITH A STRONG
COLD FRONT THAT WILL LIKELY PASS FROM NORTH TO SOUTH TUE EVENING.
AHEAD OF THE FRONT...WESTERLY WINDS WILL INCREASE AND LIKELY REACH
HIGH WIND CRITERIA OVER THE ONSHORE WIND FAVORED RIDGES AND DESERTS
SLOPES. WITH THE FRONT...AN AREA OF SHOWERS IS LIKELY...CHANGING TO
SNOW AT HIGHER ELEVATIONS. BEHIND THE FRONT IS WILL BE QUITE
COLD...ESPECIALLY OVER THE HIGH DESERTS AND NORTHERN MOUNTAINS.

IN THE WAKE OF THE FRONT...COLD AIR AND LIGHTER WINDS WILL ALLOW
TEMPERATURES TO FALL BELOW FREEZING OVER THE HIGH DESERTS RESULTING
IN FROST AND A POSSIBLE FREEZE BY WED OR THU MORNING. ANOTHER
REINFORCING SHOT OF COLD AIR IS POSSIBLE BY NEXT WEEKEND.

PRECIPITATION...NO HEAVY PRECIPITATION IS EXPECTED WITH THIS
SYSTEM...BUT THERE SHOULD BE A PERIOD OF SHOWERS ON TUE NIGHT MOST
AREAS. THE SNOW LEVEL WILL BE VERY HIGH WITH THE ONSET OF THE
PRECIPITATION...THEN DROP RAPIDLY BY WED MORNING. AT THIS TIME
MODELS ARE INDICATING FROM ONE-TENTH...TO ONE-QUARTER INCH OF OF
QPF. HEAVIEST SHOULD BE IN THE SAN BERNARDINO MOUNTAINS. SOME
ACCUMULATION OF SNOW IS LIKELY THERE AS WELL...BUT LOW CONFIDENCE
THAT AMOUNTS WILL BE SIGNIFICANT. LIGHT...SHOWERY PRECIP MAY LINGER
INTO THU...MAINLY IN THE MOUNTAINS DUE TO MOIST UPSLOPE FLOW.

A PERIOD OF FOG IS POSSIBLE OVER COASTAL AREAS FOR A FEW HOURS LATE
MON INTO MON EVENING AS WE TRANSITION TO ONSHORE FLOW. THE 12Z NAM12
CONTINUES TO ADVERTISE THE DEVELOPMENT OF A MODERATE COASTAL EDDY BY
TUE MORNING. THIS WOULD DEEPEN THE MARINE LAYER QUICKLY SO THE
TIMING AND STRENGTH OF IT WILL BE IMPORTANT IN ENDING ANY DENSE FOG
THREAT.

&&

.AVIATION...
011600Z...HIGH CONFIDENCE IN UNRESTRICTED VIS AND BKN-SCT CLDS AOA
15000 FT MSL THROUGH MONDAY MORNING. LOW STRATUS/FOG LIKELY
RETURNING TO THE COAST BY MONDAY EVENING AND DEEPENING RAPIDLY
THROUGH THE NIGHT.

&&

.MARINE...
A STRONG COLD FRONT MOVING THROUGH THE COASTAL WATERS WILL BRING
STRONG WINDS AND STEEP WAVES STARTING TUESDAY AFTERNOON AND
CONTINUING INTO THE EVENING. WINDS MAY PERHAPS APPROACH GALE-FORCE
INTENSITY...WITH THE LOCAL WRF SHOWING SOME WINDS OF 30 KTS IN THE
OUTER WATERS. THE STRONG WINDS AND STEEP SEAS WILL CREATE CONDITIONS
HAZARDOUS TO MARINERS. THE FORECAST FOR WINDS OVER THE WATERS IS
MORE UNCERTAIN FOR LATE TUESDAY NIGHT INTO WEDNESDAY MORNING...AS
THE NAM12 INDICATES A CIRCULATION SPINNING UP WHICH WOULD RESULT IN
DIMINISHED WINDS...WHILE THE GFS CONTINUES TO BRING 25-30 KT
WEST-NORTHWEST WINDS THROUGH MID-WEDNESDAY MORNING.

TODAY THROUGH WEDNESDAY...ASTRONOMICAL HIGH TIDES REACH 7 FEET
DURING THE MID-MORNING HOURS WITH TIDES PEAKING AT 7.3-7.4 FEET
MONDAY THROUGH WEDNESDAY. THE TIMES OF HIGHEST TIDE DO NOT APPEAR TO
COINCIDE WITH STRONG ONSHORE WINDS FOR TUESDAY...AND AS MENTIONED
EARLIER...IF THE NAM12 IS CORRECT IN BRINGING WEAKER WINDS FOR
WEDNESDAY MORNING...THEN THE THREAT OF THE HIGH TIDES BEING ENHANCED
BY THE WINDS WOULD BE DIMINISHED FOR THAT DAY ALSO. THUS...THERE IS
ONLY A SMALL CHANCE OF MINOR FLOODING OF LOW LYING AREAS ALONG THE
BEACH DURING TIMES OF HIGH TIDE MONDAY THROUGH WEDNESDAY.

&&

.FIRE WEATHER...
WEAK TO LOCALLY MODERATE OFFSHORE FLOW WILL PREVAIL THROUGH MONDAY
MORNING. ENE WINDS 15 TO 20 MPH WITH GUSTS OF 25 TO 35 MPH THROUGH
THE FAVORED PASSES AND CANYONS ARE POSSIBLE. MINIMUM RH WILL DROP TO
AROUND 15-20 PERCENT THIS AFTERNOON AND MON AFTERNOON. COLDER...WITH
HIGHER RH BEGINNING TUE. THERE IS A CHANCE OF SHOWERS LATE TUE
THROUGH THU. STRONG WEST WINDS WILL DEVELOP IN THE MOUNTAINS AND
DESERTS TUESDAY AFTERNOON THROUGH WEDNESDAY MORNING. GUSTS 55 TO 65
MPH ARE POSSIBLE. ONSHORE WINDS WILL WEAKEN THROUGH THE DAY WED.

&&

SPOTTER ACTIVATION WILL NOT BE NEEDED SUNDAY.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
PZ...NONE.

&&

PUBLIC...JAD
FIRE WEATHER...SS
AVIATION/MARINE...HARRISON
Hazardous weather outlook, Nov 30, 4:00 PM PST, 20 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
400 PM PST SAT NOV 30 2013

CAZ042-043-048-050-055>058-060>062-PZZ750-775-011200-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
400 PM PST SAT NOV 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

TUESDAY THROUGH THURSDAY...A COLD LOW PRESSURE TROUGH MOVING
SOUTHWARD ACROSS THE INTER-MOUNTAIN WEST WILL BRING MUCH COLDER
WEATHER MIDWEEK WITH SCATTERED SHOWERS...LOW SNOW LEVELS...AND GUSTY
SOUTHWEST WINDS IN THE MOUNTAINS AND DESERTS.

.SPOTTER INFORMATION STATEMENT...
SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA...
HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT
WEATHER CONDITIONS.

MOEDE

Nearby

High Wind Watches in California, 2013Every high wind watch in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.